# SDR DALA2021070703787

- Difficulty date: July 6, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 18,252 hours, 2,252 cycles
- System (JASC): 5270 · Door Warning System
- Part: Power Supply
- Condition: No Test
- Location: Door Indicator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3329 ASPSU FAIL TEST. CORRECTIVE ACTION: REPLACED ASPSU IAW A330 AMM 52-71. (6865235)
